# SDR QXEA2015041600200

- Difficulty date: April 11, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 HAS CORROSION.  REMOVED SEAT TRACK NR 8 REF SRM 51-41-00, 51-42-05.  REPAIR 01 AND 51-40-15 REPAIR 01. INSTALLED ALL RIVETS COMMON TO SEAT TRACK NR 8 AND VERTICAL WEB BETWEEN FS X644.5 AND X664.5 IAW SRM 51-42-05 AND DWG 85338201. LOCATED NEW SEAT TRACK, NR 8, PN:85338210-109 AND DRILLED IAW SRM 51-40-07.  REMOVED INBD AND OTBD SPLICE OF SEAT TRACK NR 8 COMMON TO SEAT TRACK NR 9 IAW SRM 51-42-05 AND SRM 51-40-15. INSTALLED INBD AND OTBD SPLICE OF SEAT TRACK NR 8 COMMON TO SEAT TRACK NR 9 IAW SRM 51-42-05, SRM 51-40-15 AND DWG 85338201. REMOVED INBD AND OTBD SPLICE OF SEAT TRACK NR 8 COMMON TO TRACK NR 7 IAW SRM 51-42-05 AND SRM 51-40-15. INSTALLED INBD AND OTBD SPLICE OF SEAT TRACK NR 8 WITH FASTENER ONLY COMMON TO SEAT TRACK NR 8, FWD SPLICE IAW SRM 51-42-05.  SRM 51-40-15 AND DWG 85307071. INSTALLED ALL BOLTS ON SEAT TRACK NR 8 IAW SRM 51-41-00 AND DWG 85338201.
